On the simultaneous embedding of uncountably many distinct wild arcs with one wild endpoint in $E^3$, a geometric approach
Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 175-186
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_113_3_175_186,
author = {Eugene Apodaca},
title = {On the simultaneous embedding of uncountably many distinct wild arcs with one wild endpoint in $E^3$, a geometric approach},
journal = {Fundamenta Mathematicae},
pages = {175--186},
year = {1981},
volume = {113},
number = {3},
doi = {10.4064/fm-113-3-175-186},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-175-186/}
}
TY - JOUR AU - Eugene Apodaca TI - On the simultaneous embedding of uncountably many distinct wild arcs with one wild endpoint in $E^3$, a geometric approach JO - Fundamenta Mathematicae PY - 1981 SP - 175 EP - 186 VL - 113 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-175-186/ DO - 10.4064/fm-113-3-175-186 LA - en ID - 10_4064_fm_113_3_175_186 ER -
%0 Journal Article %A Eugene Apodaca %T On the simultaneous embedding of uncountably many distinct wild arcs with one wild endpoint in $E^3$, a geometric approach %J Fundamenta Mathematicae %D 1981 %P 175-186 %V 113 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-175-186/ %R 10.4064/fm-113-3-175-186 %G en %F 10_4064_fm_113_3_175_186
Eugene Apodaca. On the simultaneous embedding of uncountably many distinct wild arcs with one wild endpoint in $E^3$, a geometric approach. Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 175-186. doi: 10.4064/fm-113-3-175-186
Cité par Sources :